# SDR F3LA97040

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION (C53-107-02) ON AFT GALLEY SEAT TRACK AT STATION 986-1016, RBL 20.  REMOVED CORROSION PER SRM 51-10-6 AND ALODINED AND PRIMED THE AREA.  (M)
